Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Probl. Geom. Tr. Geom. Sem.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Probl. Geom., 1980, Volume 11, Pages 89–134 (Mi intg121)  

This article is cited in 7 scientific papers (total in 8 papers)

The geometry of nonlinear differential equations

A. M. Vinogradov


Full text: PDF file (2987 kB)

English version:
Journal of Soviet Mathematics, 1981, 17:1, 1624–1649

Bibliographic databases:

UDC: 514.763.8

Citation: A. M. Vinogradov, “The geometry of nonlinear differential equations”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 11, VINITI, Moscow, 1980, 89–134; J. Soviet Math., 17:1 (1981), 1624–1649

Citation in format AMSBIB
\Bibitem{Vin80}
\by A.~M.~Vinogradov
\paper The geometry of nonlinear differential equations
\serial Itogi Nauki i Tekhniki. Ser. Probl. Geom.
\yr 1980
\vol 11
\pages 89--134
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intg121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=579929}
\zmath{https://zbmath.org/?q=an:0475.58025|0461.58012}
\transl
\jour J. Soviet Math.
\yr 1981
\vol 17
\issue 1
\pages 1624--1649
\crossref{https://doi.org/10.1007/BF01084594}


Linking options:
  • http://mi.mathnet.ru/eng/intg121
  • http://mi.mathnet.ru/eng/intg/v11/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Duzhin, “A spectral sequence related to a foliation, and the cohomology of some Lie algebras of vector fields”, Russian Math. Surveys, 39:1 (1984), 147–148  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Zharinov, “The geometry of analytic jets”, Math. USSR-Sb., 53:2 (1986), 367–383  mathnet  crossref  mathscinet  zmath
    3. F. Kh. Mukminov, “On straightening the characteristics of a quasilinear second-order equation”, Theoret. and Math. Phys., 75:1 (1988), 340–345  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Akhmetzyanov, A. G. Kushner, V. V. Lychagin, “Geometric theory of special modes in the distributed-parameter control systems. I”, Autom. Remote Control, 74:11 (2013), 1786–1801  mathnet  crossref  isi
    5. M. F. Prokhorova, “Factorization of the reaction-diffusion equation, the wave equation, and other equations”, Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 156–166  mathnet  crossref  mathscinet  isi  elib
    6. O. V. Kaptsov, “Local algebraic analysis of differential systems”, Theoret. and Math. Phys., 183:3 (2015), 740–755  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. V. S. Kalnitsky, “Symmetries of a flat cosymbol algebra of the differential operators”, J. Math. Sci. (N. Y.), 222:4 (2017), 429–436  mathnet  crossref  mathscinet
    8. A. M. Astashov, I. V. Astashova, A. V. Bocharov, V. M. Buchstaber, V. A. Vassiliev, A. Verbovetsky, A. M. Vershik, A. P. Veselov, M. M. Vinogradov, L. Vitagliano, R. F. Vitolo, Th. Th. Voronov, V. G. Kac, Y. Kosmann-Schwarzbach, I. S. Krasil'shchik, I. M. Krichever, A. P. Krishchenko, S. K. Lando, V. V. Lychagin, M. Marvan, V. P. Maslov, A. S. Mishchenko, S. P. Novikov, V. N. Rubtsov, A. V. Samokhin, A. B. Sossinsky, J. Stasheff, D. B. Fuchs, A. Ya. Khelemsky, N. G. Khor'kova, V. N. Chetverikov, A. S. Schwarz, “Alexandre Mikhailovich Vinogradov (obituary)”, Russian Math. Surveys, 75:2 (2020), 369–375  mathnet  crossref  crossref  isi
  • Number of views:
    This page:854
    Full text:532

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021